[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2002, Vol. 28 Issue (2) :153-156    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
�����Խṹ����Ӧ��Taylor�����ⷨ
������, �Ž���, ����÷*
�������պ����ѧ �����������Ӧ����ѧϵ
A Taylor Series Method in Nonlinear Structural Dynamics
ZHAO Li-bin, ZHANG Jian-yu, WANG Shou-mei*
Beijing University of Aeronautics and Astronautics, Dept. of Flight Vehicle Design and Applied Mechanics

ժҪ
�����
�������
Download: PDF (226KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ Taylor���������ǽṹ����������һ���µ�ʱ����ַ���,��������������ⷽ������ۺ�Ӧ���Ѿ��Ƚ����ƺͳ���.��Taylor������һ�����ڷ����Խṹ����Ӧ�����,���ڷ���������Ա�ʾΪ��Ԫ����ʽ�Ľṹ����Ӧ����,������Taylor��������������,�����˵ݹ����ͨʽ.ͨ���Ե��ͷ��̵����,������Taylor����������Ӧ��.��������,Taylor����������������Խṹ����Ӧ��������֮��Ч��.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
�ؼ����� �����Խṹ����   ��ֵ����   ����ʽ   ̩�ռ���     
Abstract�� A Taylor series method for solving nonlinear structural dynamics problems where nonlinear items can be expressed as a polynomial with multiple variables was established. Different from existing methods, the Taylor series method satisfies governing equations in continuous intervals rather than at discrete time instants or in an average form. It solves dynamics problems through a sequence of recursions of Taylor expansion coefficients, without the necessity of solving simultaneous equations. The method was compared with the Runge-Kutta method through solving classical equations of Duffing, Van der Pol and the free vibration equation of two DOFs with quadratic nonlinear items. Numerical results indicated that the proposed Taylor series method is an excellent alternative for solving the aforementioned nonlinear dynamics problems.
Keywords�� non-linear structural analysis   numerical integration   polynomials   Taylor series     
Received 2000-06-27;
About author: ������(1976-),Ů,�������ض���,��ʿ��,100083,����.
���ñ���:   
������, �Ž���, ����÷.�����Խṹ����Ӧ��Taylor�����ⷨ[J]  �������պ����ѧѧ��, 2002,V28(2): 153-156
ZHAO Li-bin, ZHANG Jian-yu, WANG Shou-mei.A Taylor Series Method in Nonlinear Structural Dynamics[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2002,V28(2): 153-156
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2002/V28/I2/153
Copyright 2010 by �������պ����ѧѧ��